... I developed a Urinary Tract Infection. The doctor put me on ciprofloxacin. My finger is not healing and my stomach is aching and I am very nauseated. Emergency doc told me it was ok to take together. Any help
Try asking a pharmacist as they are the real experts on what meds do and when they react. Clindamycin is really strong and can cause rarely cause some serious stomach issues. I have felt I had a uti and it was actually caused from taking tylenol and advil. I just had the irritation and burning and would have sworn that it was a uti, but, something in pain pills of all types can cause ut irritation. Hope this helps some.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ciprofloxacin - I have a urinary tract infection and the dr prescribed Ciproflxacin 250 mg. This is?
Posted 12 May 2012 • 2 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 24 Mar 2015 • 1 answer
Posted 10 Dec 2015 • 2 answers
Posted 13 Oct 2016 • 4 answers